# SDR BAQA089548

- Difficulty date: October 4, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 9,971 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505212223
- Part serial: 503075
- Condition: Worn
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR WORN.  REPLACED WITH SERVICEABLE UNIT.
